# SDR UALA2013071204882

- Difficulty date: July 8, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 48,173 hours, 5,817 cycles
- Engine: Pwa PW4090
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Crew
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN PRESSURE READS 1400 PSI ON LOWER EICAS.  REPLACED WITH NEW CREW OXYGEN BOTTLE AND PRESSURE & LEAK CHECKED OK.
